# SDR SWAA2025081188475

- Difficulty date: July 5, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 57,888 hours, 30,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET ON BODY STATION 540 LOCATED RBL5 AT AIR CONDITIONING BAY REPLACED SUPPORT BRACKET ON BODY STATION 540 LOCATED RBL5 AT AIR CONDITIONING BAY IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02.
